Almost sure central limit theorems on the Wiener space
Files
Accepted manuscript
Date
2010-08-01
Authors
Bercu, Bernard
Nourdin, Ivan
Taqqu, Murad S.
Version
Accepted manuscript
OA Version
Citation
Bernard Bercu, Ivan Nourdin, Murad S Taqqu. 2010. "Almost sure central limit theorems on the Wiener space." STOCHASTIC PROCESSES AND THEIR APPLICATIONS, Volume 120, Issue 9, pp. 1607 - 1628 (22). https://doi.org/10.1016/j.spa.2010.05.004
Abstract
In this paper, we study almost sure central limit theorems for sequences of functionals of general Gaussian fields. We apply our result to non-linear functions of stationary Gaussian sequences. We obtain almost sure central limit theorems for these non-linear functions when they converge in law to a normal distribution.